Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 8, Number 6

All articles in this issue are freely accessible.

The application of the fundamental laws of algebra to the multiplication of infinite series
Florian Cajori.
Bull. Amer. Math. Soc. 8 (1902), 231-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557882
Concerning the class of a group of order $p^{m}$ that contains an operator of order $p^{m - 2}$ or $p^{m - 3}$, $p$ being a prime
W. B. Fite.
Bull. Amer. Math. Soc. 8 (1902), 236-239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557883
Proof that the group of an irreducible linear differential equation is transitive
Saul Epsteen.
Bull. Amer. Math. Soc. 8 (1902), 239-241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557884
Lines of length zero on surfaces
L. P. Eisenhart.
Bull. Amer. Math. Soc. 8 (1902), 241-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557885
Some properties of potential surfaces
Edward Kasner.
Bull. Amer. Math. Soc. 8 (1902), 243-248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557886
Notes
Bull. Amer. Math. Soc. 8 (1902), 261-265
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 8 (1902), 265-270
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

An Elementary Treatise on the Calculus,, by George A. Gibson.
Reviewer: W. F. Osgood
Bull. Amer. Math. Soc. 8 (1902), 248-257
Review information
Full-text PDF Free Access
Éléments de la Théorie des Nombres, by E. Cahen.
Reviewer: L. E. Dickson
Bull. Amer. Math. Soc. 8 (1902), 257-259
Review information
Full-text PDF Free Access
Essays on the Theory of Numbers: I. Continuity and Irrational Numbers. II. The Nature and Meaning of Numbers, by Richard Dedekind.
Reviewer: L. E. Dickson
Bull. Amer. Math. Soc. 8 (1902), 259-260
Review information
Full-text PDF Free Access
Annuaire pour l'An 1902, publié par le Bureau des Longitudes.
Reviewer: Ernest W. Brown
Bull. Amer. Math. Soc. 8 (1902), 260-261
Review information
Full-text PDF Free Access